# SDR CA151029001

- Difficulty date: October 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 54,836 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH INTO AIRPORT AND DESCENDING BELOW 10,00 FEET, AN ODOUR BEGAN TO EMANATE INTO THE COCKPIT AND CABIN. THE ODOR DISIPATED SOMEWHAT BELOW 6000 FT. AFTER ARRIVAL AT THE GATE, 4 OF THE 5 CREW MEMBERS FELT SLIGHTLY DIZZY AND SLIGHTLY OFF BALANCE.    RT ENGINE CHANGE DUE OIL FOUND IN FIRST AND SECOND STAGE COMPRESSOR.
